# SDR IPXA2022100586873

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LH INBD FLAP INBD TRACK UPPER ACTUATOR MOUNT FITTING OTBD LUG BUSHING IS MIGRATED.  ACCOMPLISHED REPAIR ON LH WING INBD FLAP DRIVE LEVER ASSY UPPER TBD LUG PER VT SAA EA#011-5700-01-A9713 REV I/R AND UPS EO MD11-5740-84885-A
